# SDR DU4R2021031900045

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND A CRACK INDICATION IN FLOOR BEAM LAYER OF MAIN CABIN, FLOOR BEAM LBL 24.82, HOLE AT BS 660 4TH OPEN HOLE. S/O 660004 N/R 44935
